# SDR DXTA2024020210790

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 1,951 hours, 1,255 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Servo
- Part number: 99145568
- Part serial: 1071U
- Condition: Faulted
- Location: Stab Trim Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM RUNAWAY IN FLIGHT. ACFT PITCHED UP IMMEDIATELY ON TAKEOFF REQUIRING FULL FORWARD TRIM. CONTROL PRESSURE INCREASED AS SPEED INCREASED MAKING ACFT DIFFICULT TO CONTROL. BY 6000' & 218 KNOTS THE ACFT WAS TRIMMED FULL FWD TO 1.2 & REQUIRED FULL FWD CONTROL PRESSURE TO STOP NOSE PITCHING UP. SPEED DECREASED TO 190 & FLAPS 2 ENGAGED. MADE ACFT CONTROLLABLE BUT MINOR FWD PRESSURE STILL REQUIRED.   RETURNED FOR A LANDING. DID NOT DECLARE AN EMERGENCY BUT BELIEVE ATC DID DECLARE AN EMERGENCY. REMOVED IBE LINK ASSY  AND INSTALLED AN OVERHAULED LINK ASSY, NO DEFECTS NOTED AND REMOVED ACTUATOR ASSY LINEAR SERVO & INSTALLED AN OVERHAULED, CUSTOMER SUPPLIED ACTUATOR ASSY LINEAR SERVO OPS CHECKED AMM 27-37-25.
